# SDR USAA061298

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 17,220 hours, 17,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT -Y1292 AT FRAMES 66 AND 68.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-72-11; CORROSION TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 2" DIA EACH; 2 SPOTS.
